# SDR AALA202403277970

- Difficulty date: March 15, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 52,712 hours, 26,176 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT FLIGHT ATTENDANTS REPORTED A SWEET ODOR ON CLIMB OUT. SMELLED LIKE MAPLE SYRUP. SMELL DISSIPATED ABOVE 10,000 FEET AND DID NOT REOCCUR. **SUPPLEMENTAL REPORT FOR AALA202403187970: ACCOMPLISHED JOB CARDS 26L00021001 AND 26L00021013. REPLACED RECIRCULATING FILTERS PER AMM 21-21-41. CHANGED JASC ATA CODE** (CLOSED)
